# SDR AWXA200400323

- Difficulty date: February 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .75 INCH CRACK WAS FOUND ON INBOARD LOWER SIDE OF FUSELAGE FRAME AT BS 616, STR 17 LT.  MAINTENANCE CUT OUT CRACKED FUSELAGE FRAME AT BS 616, STR 17 LT; FABRICATED A FILLER, DOUBLER & STIFFENING ANGLE; INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
